# SDR CALA2025091508896

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N17557
- Make and model: Boeing 737-9
- Aircraft serial: 67584
- Aircraft time: 8,659 hours, 2,848 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE POPPED OUT.  CORRECTED ZEE FOLD ON GRIT BAR AT DOOR 2L. IAW TASK 25-66-01-601-804. OK FOR SERVICE
